# SDR SWAA2022031747339

- Difficulty date: September 12, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,446 hours, 9,269 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORT. STAB FWD UPPER SLIDING SEAL CRACKED / R AND R R/H HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31INSP P01
